Estimates of reliability for the normal distribution. (English) Zbl 0467.62027


62F12 Asymptotic properties of parametric estimators
65C05 Monte Carlo methods
62F10 Point estimation
62F15 Bayesian inference
Full Text: EuDML


[1] J. L. Hodges, jr., E. L. Lehmann: Deficiency. Ann. Math. Statist. 41 (1970), 783-801. · Zbl 0225.62063
[2] J. Hurt: On estimation of reliability in the exponential case. Apl. Mat. 21 (1976), 263 - 272. · Zbl 0354.62079
[3] J. Hurt: Asymptotic expansions of functions of statistics. Apl. Mat. 21 (1976), 444 - 456. · Zbl 0354.62034
[4] A. N. Kolmogorov: Несмещенные оценки. AN SSSR, Ser. mat. 14 (1950), 303. · Zbl 0052.36804
[5] C. R. Rao: Linear statistical inference and its applications. 2nd, Wiley, New York 1973. · Zbl 0256.62002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.